(THUNDER BAY, ON) – A early morning overdose rocked the McKenzie Street area around 4:00 am.
The area is no stranger to drug overdoses, violent crime, trap houses and general criminal activity.
Sources indicate that a male in his mid 30’s overdosed on heroin, likely laced with fentanyl, on church stairs.
The incident is said to have happened at the corner of Cameron and McKenzie. A passerby administered Narcan to the man but fled the scene before first responders arrived.
The male was revived and sent to the Thunder Bay Health Sciences Centre’s Emergency Department (The Hilton) to be monitored by medical professionals before being released likely hours later. He is expected to survive.
Are you sick and tired of waking up surrounded by paramedics and other first responders after being narcanned? Want to get sober? Call the Thunder Bay Counselling Centre at 807-684-1880 and ask about your recovery options.
Narcan is a free drug, paid for by your tax dollars that can sometimes temporarily reverse overdose symptoms. Health officials recommend drug users consume drugs while using the buddy system and always have Narcan on site. It’s further recommended to always call 911 if you suspect a overdose has occurred.
Narcan is available at any pharmacy. Ask your pharmacist for a free Narcan kit and training.